# SDR ASAA0540213

- Difficulty date: January 14, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26098011
- Part serial: 3777
- Condition: Damaged
- Location: Mlg Tire
- Part time: 4,948 hours, 3,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR1 MLG TIRE FOUND NR 1 MLG BRAKE PAD DAMAGE.  REMOVED AND REPLACED NR1 MLG TIRE AND BRAKE.  PERFORMED CONDITIONAL INSPECTION, AND REPLACED BRAKE GASKET.  (K)
